# SDR USAAD98186

- Difficulty date: October 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47374
- System (JASC): 2420 · AC Generation System
- Part: Control Panel
- Part number: 976J2544
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

BWI/BOS - FLT 728 - AFTER DEPARTURE, THE LEFT ENGINE GENERATOR TRIPPED OFF-LINE.  ATTEMPTS TO RESET WERE UNSUCCESSFUL. THE APU WAS ON MEL LEAVING ONLY THE RIGHT ENGINE GENERATOR TO POWER THE AIRCRAFT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT GENERATOR CONTROL PANEL AND THE BUSS CONTROL PANEL.  REF:  OPERATOR CONTROL NR 98ZZZX3973.  (X)
